# SDR IXXA9607

- Difficulty date: January 31, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N821BX
- Make and model: Doug DC-8-71F
- Aircraft serial: 45811
- System (JASC): 2730 · Elevator Control System
- Part: Control
- Condition: Not Effective
- Location: Elevator
- Stage of operation: TO
- Nature of condition: O
- Precautionary procedure: C, D

## Discrepancy

TAKEOFF OUT OF OAK WAS ABORTED AT 80 KT DUE TO AN ABNORMAL ELEVATOR EFFECTIVENESS CHECK.  (M)
